# SDR SWIA202157983

- Difficulty date: March 15, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH H. STAB LOWER SKIN BENT AT I/B TRAILING EDGE     (C-CHECK RO 5/3/2021)    REPAIRED RH LOWER H. STAB TRAILING EDGE SKIN REF REO 690-55-11-140 REV -- DATED 2021-04-16. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY.
